I get periods twice a month due to birth control injection. Should I get rid of it?
Hi, I’m a 22-year-old female. I am on birth control, the 2-month injection but since I’ve been on birth control I have been getting my period for two weeks, first, it's brownish, and a week later it starts getting normal it's not a heavy flow, I was on the 3-month injection but changed to the 2 months because I experienced the same problem I'm having now, is it me or should I go off the injection?
@eyja Hello, it happens because your body is getting used to the new hormones in your system. It will take a little time for your body to adjust to your birth control. Most people find they have regular periods after taking their birth control for a few months. Be patient and you’ll soon find your body settles into a regular rhythm. Spotting between periods is a well-known side effect of injectable birth control. Spotting should decrease with time as your body becomes acclimated to the hormonal injections. If you continue to experience spotting, you’re not satisfied with the number of spots, or the spotting increases, then you should be evaluated by your gynecologist and have your birth control adjusted to your needs. Thank You!